# SDR DALA13031455650

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 32,628 hours, 12,809 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Damaged
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVENS DAMAGED AND INOPERATIVE.  CIRCUIT BREAKER PULLED AFTER A SMALL AMOUNT OF SMOKE CAME OUT.  CLEANED OVEN.  RAN ON HIGH FOR 15 MINUTES.  NO SMOKE NOTICED.  OK FOR SERVICE.
